Advanced search
1 file | 301.00 KB

Adaptive logics : a parametric approach

(2014) LOGIC JOURNAL OF THE IGPL. 22(6). p.905-932
Author
Organization
Keywords
Adaptive logics, standard format, default assumptions, metatheory, nonmonotonic logic

Downloads

    • full text
    • |
    • UGent only
    • |
    • PDF
    • |
    • 301.00 KB

Citation

Please use this url to cite or link to this publication:

Chicago
Van De Putte, Frederik, and Christian Strasser. 2014. “Adaptive Logics : a Parametric Approach.” Logic Journal of the Igpl 22 (6): 905–932.
APA
Van De Putte, Frederik, & Strasser, C. (2014). Adaptive logics : a parametric approach. LOGIC JOURNAL OF THE IGPL, 22(6), 905–932.
Vancouver
1.
Van De Putte F, Strasser C. Adaptive logics : a parametric approach. LOGIC JOURNAL OF THE IGPL. Oxford University Press (OUP); 2014;22(6):905–32.
MLA
Van De Putte, Frederik, and Christian Strasser. “Adaptive Logics : a Parametric Approach.” LOGIC JOURNAL OF THE IGPL 22.6 (2014): 905–932. Print.
@article{8511798,
  author       = {Van De Putte, Frederik and Strasser, Christian},
  issn         = {1367-0751},
  journal      = {LOGIC JOURNAL OF THE IGPL},
  keyword      = {Adaptive logics,standard format,default assumptions,metatheory,nonmonotonic logic},
  language     = {eng},
  number       = {6},
  pages        = {905--932},
  publisher    = {Oxford University Press (OUP)},
  title        = {Adaptive logics : a parametric approach},
  url          = {http://dx.doi.org/10.1093/jigpal/jzu017},
  volume       = {22},
  year         = {2014},
}

Altmetric
View in Altmetric
Web of Science
Times cited: